Communications in Mathematical Physics

The decomposition property and equilibrium states of ferromagnetic lattice systems

Jacek Miękisz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 109, Number 3 (1987), 353-367.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116958

Mathematical Reviews number (MathSciNet)
MR0882804

Zentralblatt MATH identifier
0651.76034

Subjects
Primary: 82A25
Secondary: 82A05 82A68

Citation

Miękisz, Jacek. The decomposition property and equilibrium states of ferromagnetic lattice systems. Comm. Math. Phys. 109 (1987), no. 3, 353--367. https://projecteuclid.org/euclid.cmp/1104116958


Export citation